RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 2, Pages 187–204 (Mi mz6441)  

This article is cited in 8 scientific papers (total in 8 papers)

Automorphisms of the groups $SL_n$ and $GL_n$ over certain local rings

V. M. Petechuk


Full text: PDF file (1396 kB)

English version:
Mathematical Notes, 1980, 28:2, 556–564

Bibliographic databases:

UDC: 519.4
Received: 05.09.1978

Citation: V. M. Petechuk, “Automorphisms of the groups $SL_n$ and $GL_n$ over certain local rings”, Mat. Zametki, 28:2 (1980), 187–204; Math. Notes, 28:2 (1980), 556–564

Citation in format AMSBIB
\Bibitem{Pet80}
\by V.~M.~Petechuk
\paper Automorphisms of the groups $SL_n$ and $GL_n$ over certain local rings
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 2
\pages 187--204
\mathnet{http://mi.mathnet.ru/mz6441}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=587394}
\zmath{https://zbmath.org/?q=an:0437.20037}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 2
\pages 556--564
\crossref{https://doi.org/10.1007/BF01157915}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LL56500022}


Linking options:
  • http://mi.mathnet.ru/eng/mz6441
  • http://mi.mathnet.ru/eng/mz/v28/i2/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Petechuk, “Automorphisms of matrix groups over commutative ring”, Math. USSR-Sb., 45:4 (1983), 527–542  mathnet  crossref  mathscinet  zmath
    2. E. I. Bunina, “Automorphisms of Chevalley groups of types $B_2$ and $G_2$ over local rings”, J. Math. Sci., 155:6 (2008), 795–814  mathnet  crossref  mathscinet  zmath  elib  elib
    3. E. I. Bunina, “Automorphisms of Chevalley groups of some types over local rings”, Russian Math. Surveys, 62:5 (2007), 983–984  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. E. I. Bunina, “Automorphisms of elementary adjoint Chevalley groups of types $A_l$, $D_l$, and $E_l$ over local rings with 1/2”, Algebra and Logic, 48:4 (2009), 250–267  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    5. E. I. Bunina, “Automorphisms of Chevalley groups of type $B_l$ over local rings with 1/2”, J. Math. Sci., 169:5 (2010), 557–588  mathnet  crossref  mathscinet  elib  elib
    6. E. I. Bunina, “Automorphisms of Chevalley groups of types $A_l$, $D_l$, $E_l$ over local rings without 1/2”, J. Math. Sci., 169:5 (2010), 589–613  mathnet  crossref  mathscinet  elib  elib
    7. N. A. Vavilov, A. V. Stepanov, “Linear groups over general rings. I. Generalities”, J. Math. Sci. (N. Y.), 188:5 (2013), 490–550  mathnet  crossref  mathscinet
    8. E. I. Bunina, P. A. Veryovkin, “Automorphisms of Chevalley groups of type $G_2$ over local rings without $1/2$”, J. Math. Sci., 197:4 (2014), 479–491  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020